# SDR DALA2025080405828

- Difficulty date: August 3, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N394DX
- Make and model: Airbus A321-211
- Aircraft serial: 9125
- Aircraft time: 18,662 hours, 8,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3094, DURING WAKE UP FOUND MID CABIN EMER LIGHT INOP. CORRECTIVE ACTION: REPLACED EPSU 11WL. (LP 8172854)
